# SDR SWAA114579

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 26,488 hours, 15,411 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERT/DECLARED EMERGENCY.  STRONGER ODOR REPORTED IN MID CABIN INFLIGHT AT CRUISE.  RECIRC & GASPER FANS TURNED OFF.  REMOVED AND REPLACED GASPER FAN PER MM.
